MathSciNet Relay Station
MathSciNet bibliographic data
MR2019221 53C45 (49J10)
Umanskiy, Vladimir On solvability of two-dimensional $L\sb p$-Minkowski problem. Adv. Math. 180 (2003), no. 1, 176–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement